# SDR CALA2014091801254

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 36,081 hours, 12,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE & FUMES AFT GALLEY & BEING LIGHT HEADED.  RETURN TO BASE, SMOOTH TOUCHDOWN, 5500 LBS OVER MAX GROSS LAND WEIGHT.  INSPECTED BOTH PACKS, GALLEYS & RAN BOTH ENGS AT HIGH POWER.  ACCOMPLISHED PNEUMATIC BURN OUT TASK 21-00-01-100-801.  NO SMOKE OR FUMES PRESENT.  OK TO CONTINUE.
